# SDR MEX2002092

- Difficulty date: March 30, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N1003P
- Make and model: Doug DC-9-32
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 115 - HMO-MEX - AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF PRESSURIZATION PROBLEMS.  BOTH AIR CONDITIONING PACKAGES FAIL DURING FLIGHT, RECOVERING LEFT PACKAGE DURING DESCENT.  CHECKED THE OPERATION OF THE PRESSURIZATION CONTROL VALVE AND CONTROLLERS RECOVERING THE RIGHT PACKAGE.  TESTS WERE PERFORMED IAW MM 21-32-3 AND 21-32-5.  (M)
